Mayo Clinic Connect
I’ve had MAC that was finally addressed for 7 years. I have been on the three drugs for three months and I have ringing in my ears and dizziness and loss of balance. Has anyone had this?
@helem Hi there. Welcome to our Connect group. To answer your question; yes, some people do get the ringing in the ears (tinitis) as a side effect. You should probably stop the meds and re-introduce tjem one by one to see which one is causing it. (But, ask your doctor first). Did you get 'baseline' tests done before you were started on these drugs? Those tests would include a hearing and eye test. Also, it is a good idea to start each med a week or more apart. That way you can pinpoint which one is causing you trouble and ask for a substitute. Please be careful as some of these damaging side effects can be permanent. I see that you are a brand new member. I am so glad that you found us. I hope you will take the time to read over older posts and topics on our Discussion board that is located on this group's home page. What meds did they put you on?
Liked by Lisa Lucier
As usual you give great and understanding answers. Jane Brown
Liked by Terri Martin, Volunteer Mentor
Jump to this post
I started etbutol, refsmpin and azyrthromycin all at once. I’ve been on all at once and just recently after three months had trouble with fatigue, upset stomach and increased ringing in my ears. I have blood work done tomorrow.
ethambutol ( my spell check is overriding!)
I am very confused. Where is the home page?
How do you time the three drugs with probiotics and a prebiotic?
Rifampin, ethambutol, and azythromycin
I feel like my answers go to cyberspace and I am good with computers!
Hi, @helem – sorry you are feeling as though your answers are going into cyberspace, despite being good with computers. One suggestion I'd have, if you are not doing so already, is if you click on VIEW & REPLY in your email notification, you will see the whole discussion and can join in, meet, and participate with other members talking about their or their loved ones' experiences. Also, if you click on your image in the upper right hand corner of any page on Connect and drop down in the menu to "My Profile" (or go here, https://connect.mayoclinic.org/member/143571aa00bb4bdba1678c59fc95715c401ac61250/) you will be able to see all of your posts, if you'd like.
You can get to the Mayo Clinic Connect home page, https://connect.mayoclinic.org/, by clicking on HOME on any page on Connect.
I'm sorry to hear about the fatigue, upset stomach and increased ringing in your ears you have been experiencing. Hope all goes well with the blood work tomorrow. Will you be having an appointment shortly after your blood work where you can talk about these issues?
@helem Helen, do you see how I began this conversation with @helem? That connects you to the conversation and directs your response to the person you want it to go to. Try a response to me using @windwalker888 ok?
@helem…hi there..I had the exact same symptoms, the first few months…I have been on the big 3, now
6 months, and everything has Subsided, except the
Ringing in the left ear, but far less than at the beginning…had hearing test, the same as before the big 3
Will you keep me posted as to how your symptoms are? I’m waiting for my blood work and then I will talk to the doctor about my symptoms. Sometimes I have diarrhea and extreme fatigue too. I can’t push myself. Thanks for your answer!
Hi Helen….I start to get fatigue around 3:00 in the afternoon..if I’m going to socialize, a cup of coffee certainly helps…if not, a short nap..loose bowel movement, some days but not to bad
Liked by Terri Martin, Volunteer Mentor, pattriciaann
version 184.108.40.206.3.2Page loaded in 0.403 seconds